# SDR SIMA202003176001

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,568 hours, 32,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12291
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LIGHT INOP-C/A- T/S FOUND EMERGENCY BATTERY NOT WORKING REMOVED AND REPLACED  EMERGENCY BATTERY #2  AND CHARGER  IAW ENVOY W/C 33-700-19   OPC GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 104854
